advertisement
Question
Posted by: Coral | 2004/11/10

advice on effects of vitamins, and meds on unborn child.

Morning everyone,

I think I am pregnant, I have stomach cramps, extreme nausea in the a.m, and a headache (just like the last time i fell pregnant - had a miscarriage) I have not done a hpt as i am only due for my periods in a week. I also have a bladder infection, which is being treated with anti biotics. I want to know what effect this will have on my unborn child , also the effects of multi vitamins and minerals. I also take Berroca.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Multivitamins are fine. The effect of the antibiotics depends on what they are. Some are safe , others are not.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement